# SDR 2021FA0000163

- Difficulty date: April 4, 2021
- Submitted: June 2, 2021
- Operation: General aviation
- Aircraft: N306MB
- Engine: Lyc O540F1B5
- Engine time: 1,236 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW13870
- Condition: Cracked
- Location: Engine
- Part time: 1,236 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT NOTICED A 20 KNOT LOSS UNDER MAXIMUM CONTINUOUS POWER. UPON LANDING AND INSPECTION, OIL SPRAY WAS FOUND ON RIGHT SIDE OF ENGINE AND FIREWALL. OIL QUANTITY, PRESSURE, AND TEMPERATURE INDICATORS WERE IN THE GREEN. OIL CONSUMPTION WENT FROM 8 QTS TO 6.5 QTS DURING TWO HOURS OF FLIGHT TIME. ONE OF THE CYLINDERS WAS FOUND CRACKED. FOUR CYLINDERS WERE REPLACED AS A PRECAUTION. PLEASE DISREGARD PREVIOUS REPORT #2021FA0000162 AS IT CONTAINS AN INCOMPLETE REGISTRATION NUMBER.
